# SDR DXTA2025061603904

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N974QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0429
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK DOORS AND CABIN DOOR OPEN CAS MESSAGES DISPLAYED WHILE IN FLIGHT.   ADJUSTED NOSE DOOR PLUNGER SWITCH IAW CE-680A AMM 52-70-07 OPS CHECK GOOD
